U.S. doctors online nowAsk doctors free
Cherryville, NC
A 21-year-old female asked:

Had a yeast infection and my doctor gave me a cream to put up there. i'm also using vagisil to help with the itch. vagisil is leaving like a burn??

1 doctor answer2 doctors weighed in
Dr. James Rochester
Family Medicine 26 years experience
It does burn: Vagisil can burn. You might consider the suppository form. There is a single suppository that you use just once. It does not burn. It is available over-the-counter.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 10, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.